Advertisement

aequationes mathematicae

, Volume 18, Issue 1–2, pp 399–400 | Cite as

Remarks on some number-theoretical functional equations

  • A. Ivić
  • W. Schwarz
Short Communications
  • 13 Downloads

Keywords

Real Number Numerical Calculation Functional Equation Prime Factor Short Communication 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Reference

  1. Ivic A., On a number-theoretical system of functional equations. Rev. of Res. Sci., Univ. of Novi Sad 6 (1976), 1–5.MathSciNetGoogle Scholar

Copyright information

© Birkhäuser-Verlag 1978

Authors and Affiliations

  • A. Ivić
  • W. Schwarz

There are no affiliations available

Personalised recommendations